Please use this identifier to cite or link to this item:
Title: Function algebra on a disk
Authors: Kieu, Phuong Chi
Keywords: Function algebra
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 3 (2002)
Abstract: In this paper we prove the theorem, on approximation of continous function algebra on a disk. This result is an extension of the Werner's one.
Description: p. 1-4
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 256.pdf
  • Description : 
  • Size : 1.47 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.